Ask an expert
Question

02 Mar 2004

Total burn out
Due to prolonged and severe work pressures I suffered total burn-out in May 2003. I have been treated since with antidepressants Aropax. The internist and psychologist explained that I have severe serotonin deficiency and quick adrenaline depletion. I do not suffer the normal psychotic symptoms of depression like suicide compulsions etc. At stages I felt better, especially during off periods and holidays. Some periods I remained to feel awful.

Out of desperation I consulted a homeopath last month, and she disagreed with the depression diagnosis. She advised me that I have a problem with my pancreas and blood sugar levels as well as a problem with my prostate gland and a virus. I am on various homeopathic drops at the moment. Generally I can start feeling some benefits.

The most serious symptom that I still suffer from is a drunk and dizzy feeling in my head. Do you have a suggestion for me to help me relieve this awful feeling?
Answer 292 views
Expert
naturopath

01 Jan 0001

When medications have been involved, it is difficult to know what is causing what...You may be reacting to the stopping of the anti-depressant medication. I would suggest that you speak to the Homeopath and you Psycologist to see the process to adjust the medications for both treatments. There may be interactions taking place.
(Dr Chase Webber ND)
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.